Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 66, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 4, 2011, 3:50 PM CDT for Coffee County, Grundy County, Warren County, Tennessee. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2011, 3:50 PM CDT (20:50 UTC)
- Expired
- Apr 4, 2011, 4:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Coffee County, TN, Grundy County, TN, Warren County, TN
The radar
The Northeast Alabama radar (KHTX), 62 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 11:34 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919
WUUS54 KOHX 042050
SVROHX
TNC031-061-177-042115-
/O.NEW.KOHX.SV.W.0066.110404T2050Z-110404T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
350 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
SOUTHERN COFFEE COUNTY IN MIDDLE TENNESSEE...
GRUNDY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 415 PM CDT
* AT 348 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
MANCHESTER...MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRUETLI-LAAGER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS SEVERE THUNDERSTORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3535 8604 3535 8618 3542 8622 3560 8582
3559 8556 3555 8555 3554 8561 3550 8553
3545 8553 3544 8550 3537 8549 3532 8556
3531 8566 3528 8570 3528 8591
TIME...MOT...LOC 2050Z 253DEG 52KT 3541 8599
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 12:27 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 4, 12:27 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1227 PM CDT MON APR 4 2011 .MESOSCALE UPDATE... EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE BULK SHEAR IS > 60 KNOTS. BOYD && .PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/ MESOSCALE UPDATE... BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE DOWN TOWARDS MEMPHIS. STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K. BOYD PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN CLOUD COVER IN MID STATE. EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS. LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS FEATURE AS IT HEADS THIS WAY. BOYD PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING SUPER CELLULAR. ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST. BOYD PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/ UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING. THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST PRODUCTS APPEAR ON TRACK AT THIS TIME. 13 PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY MOVING SOUTHEAST THROUGH THE MID STATE. BOYD PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/ UPDATE...FOR 12Z AVIATION FORECASTS. AVIATION... COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05. EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40 MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS). && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 840 AM CDT MON APR 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 840 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND EARLY TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU. THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION... HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL AMOUNTS TO THREE INCHES. WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 4, 3:16 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
316 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 6 E CHAPEL HILL 35.63N 86.59W
04/04/2011 BEDFORD TN PUBLIC
CEDAR TREE ABOUT 1 FOOT IN DIAMETER DOWN NEAR UNIONVILLE
&&
BWLocal storm report, Apr 4, 3:20 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
320 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 N FRANKLIN 35.96N 86.84W
04/04/2011 WILLIAMSON TN TRAINED SPOTTER
BUILDING ROOF DAMAGED BY WINDS
&&
BWLocal storm report, Apr 4, 3:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
322 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FUNNEL CLOUD ALGOOD 36.20N 85.45W
04/04/2011 PUTNAM TN TRAINED SPOTTER
ROTATION REPORTED ALONG WITH DEBRI FLYING IN DOWNTOWN
ALGOOD
&&
BWLocal storm report, Apr 4, 3:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
326 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG PULASKI 35.20N 87.03W
04/04/2011 GILES TN TRAINED SPOTTER
SPOTTERS REPORTED LARGE TREES DOWN AND TWO POWER POLES
SNAPPED.
&&
BWLocal storm report, Apr 4, 3:32 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
332 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG LINDEN 35.61N 87.84W
04/04/2011 PERRY TN TRAINED SPOTTER
TREES DOWN ON 412 AND STATE ROUTE 13
0125 PM TSTM WND DMG WAVERLY 36.09N 87.79W
04/04/2011 HUMPHREYS TN TRAINED SPOTTER
WINDS EST AT 80 TO 85 MPH. TREES AND LINES DOWN ACROSS
WAVERLY.
0130 PM TORNADO 6 SW DICKSON 36.02N 87.45W
04/04/2011 DICKSON TN TRAINED SPOTTER
POSSIBLE RAIN WRAPPED TORNADO NEAR EXIT 163 ON I-40.
ESTIMATED 80 MPH WINDS. FLYING DEBRI.
0140 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
04/04/2011 MAURY TN TRAINED SPOTTER
ROOF BLOWN OFF BUILDING
0140 PM TSTM WND DMG 5 S DICKSON 36.00N 87.38W
04/04/2011 DICKSON TN TRAINED SPOTTER
LARGE TREES DOWN NEAR I-40 AND HWY 48
0150 PM HAIL 10 ENE CENTERVILLE 35.85N 87.28W
04/04/2011 E1.00 INCH HICKMAN TN TRAINED SPOTTER
0200 PM TSTM WND DMG 12 SW NASHVILLE 36.05N 86.94W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
TREES DOWN IN BELLVIEW
0200 PM TSTM WND DMG 4 W WHITE HOUSE 36.46N 86.74W
04/04/2011 ROBERTSON TN AIRPLANE PILOT
TREES WERE BLOWN DOWN NEAR WHITE HOUSE.
0205 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/04/2011 DAVIDSON TN NWS EMPLOYEE
TREE FELL ON HOUSE AT VINE RIDGE RD AND WHITEHOUSE RD. 1
CRITICAL INJURY HAS BEEN REPORTED.
0205 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/04/2011 DAVIDSON TN AIRPLANE PILOT
TREES DOWN AT CENTENNIAL PARK
0205 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
TREES AND POWER LINES DOWN AT LAKEWOOD AND 22ND STREET.
0208 PM FUNNEL CLOUD 5 SE NASHVILLE 36.12N 86.72W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
FUNNEL NEAR PERCY PRIEST LAKE.
0209 PM TORNADO 2 NE FRANKLIN 35.95N 86.82W
04/04/2011 WILLIAMSON TN TRAINED SPOTTER
A MILE WEST OF COOL SPRINGS MALL TORNADO WAS REPORTED
0210 PM TSTM WND DMG 1 S FRANKLIN 35.91N 86.84W
04/04/2011 WILLIAMSON TN PUBLIC
30 INCH DIAMETER TREE SNAPPED IN HALF BY WIND.
0214 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
TREES DOWN AT BLUE FIELD RD AND DONNELSON PIKE.
0215 PM HAIL 2 S NASHVILLE 36.14N 86.78W
04/04/2011 E0.25 INCH DAVIDSON TN TRAINED SPOTTER
HAIL REPORTED AT LIPSCOMB UNIVERSITY
0215 PM TSTM WND DMG 2 S NASHVILLE 36.14N 86.78W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
TREES DOWN AT THE 100 OAKS MALL AREA
0215 PM TSTM WND DMG 1 N HENDERSONVILLE 36.31N 86.60W
04/04/2011 SUMNER TN TRAINED SPOTTER
TREES DOWN NEAR HWY 386 AND NEW SHACKLE ISLAND ROAD
0215 PM HAIL 2 S NASHVILLE 36.14N 86.78W
04/04/2011 E0.25 INCH DAVIDSON TN TRAINED SPOTTER
HAIL REPORTED AT LIPSCOMB UNIVERSITY
0217 PM TSTM WND DMG 2 NW GALLATIN 36.40N 86.48W
04/04/2011 SUMNER TN NWS EMPLOYEE
TREE 2.5 FEET IN DIAMETER DOWN
0220 PM TSTM WND DMG 1 W GALLATIN 36.38N 86.47W
04/04/2011 SUMNER TN NWS EMPLOYEE
SEVERAL TREES DOWN AT LONG HOLLOW GOLF COURSE
0220 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
HIGH TENSION POWER LINES DOWN 3 MILES WEST OF THE
NASHVILLE INTERNATIONAL AIRPORT
0227 PM TSTM WND DMG LORETTO 35.08N 87.44W
04/04/2011 LAWRENCE TN TRAINED SPOTTER
TREES DOWN
0230 PM TSTM WND DMG 2 N FRANKLIN 35.96N 86.84W
04/04/2011 WILLIAMSON TN TRAINED SPOTTER
BUILDING ROOF DAMAGED BY WINDS
0230 PM TSTM WND DMG SMYRNA 35.98N 86.52W
04/04/2011 RUTHERFORD TN TRAINED SPOTTER
TRACTOR TRAILOR ON ITS SIDE ON I-24 AT SAM RIDLEY PKWY
AND 2 TRAILORS FLIPPED ON SIDES AT THE PETER BUILT
PARKING LOT
0235 PM TSTM WND DMG 1 SW GALLATIN 36.37N 86.47W
04/04/2011 SUMNER TN TRAINED SPOTTER
TREES DOWN, TRAFFIC LIGHT BLOWN DOWN ON 109 AT BELVEDERE
0240 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
04/04/2011 TROUSDALE TN AMATEUR RADIO
TREES DOWN IN HARTSVILLE.
0240 PM TSTM WND DMG LORETTO 35.08N 87.44W
04/04/2011 LAWRENCE TN TRAINED SPOTTER
SEVERAL BUILDINGS HAVE SUSTAINED ROOF DAMAGE IN THE
LORETTO AREA.
0252 PM TSTM WND DMG 6 E CHAPEL HILL 35.63N 86.59W
04/04/2011 BEDFORD TN PUBLIC
CEDAR TREE ABOUT 1 FOOT IN DIAMETER DOWN NEAR UNIONVILLE
0252 PM TSTM WND DMG PULASKI 35.20N 87.03W
04/04/2011 GILES TN TRAINED SPOTTER
SPOTTERS REPORTED LARGE TREES DOWN AND TWO POWER POLES
SNAPPED.
0256 PM HAIL CARTHAGE 36.26N 85.94W
04/04/2011 M0.25 INCH SMITH TN EMERGENCY MNGR
0302 PM TSTM WND DMG PULASKI 35.20N 87.03W
04/04/2011 GILES TN EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY. ONE
REPORT OF A CHURCH WITH DAMAGE.
0305 PM TSTM WND DMG CELINA 36.55N 85.50W
04/04/2011 CLAY TN EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN IN CELINA AND
ACROSS CLAY COUNTY. ROOFS WERE BLOWN OFF AND OTHER
STRUCTURE DAMAGE OCCURRED.
0307 PM TSTM WND DMG 13 WNW LEBANON 36.28N 86.54W
04/04/2011 WILSON TN EMERGENCY MNGR
CEDAR CREEK MARINA WITH TWO BOATSHEDS DESTROYED AND
POWERLINES DOWN.
0307 PM TSTM WND DMG 4 W CARTHAGE 36.26N 86.02W
04/04/2011 SMITH TN AMATEUR RADIO
12 INCH DIAMETR LIMB ON HOUSE - 132 COUNTY HOUSE CIRCLE
0320 PM FUNNEL CLOUD ALGOOD 36.20N 85.45W
04/04/2011 PUTNAM TN TRAINED SPOTTER
ROTATION REPORTED ALONG WITH DEBRI FLYING IN DOWNTOWN
ALGOOD
&&
SHERRONLocal storm report, Apr 4, 3:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
04/04/2011 FENTRESS TN TRAINED SPOTTER
TREES AND A POWER LINE DOWN 12 MILES WEST OF JAMESTOWN.
TREE DOWN ON WEST COVE ROAD IN JAMESTOWN, AND A TREE DOWN
3 MILES WEST OF JAMESTOWN.
&&
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 24 min |
| Apr 4, 11:24 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 4, 11:50 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 25 min |
| Apr 4, 11:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more | 51 min |
| Apr 4, 12:41 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 34 min |
| Apr 4, 1:00 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 30 min |
| Apr 4, 1:07 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 38 min |
| Apr 4, 1:13 PM CDT | Tornado Warning | OHX | Benton, Humphreys | 23 min |
| Apr 4, 1:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lawrence, Lewis, Maury, Williamson | 28 min |
| Apr 4, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 23 min |
| Apr 4, 1:28 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 62 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 40 min |
| Apr 4, 1:40 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 35 min |
| Apr 4, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more | 45 min |
| Apr 4, 1:47 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 28 min |
| Apr 4, 1:53 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 37 min |
| Apr 4, 1:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more | 35 min |
| Apr 4, 1:56 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Williamson, Wilson | 34 min |
| Apr 4, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more | 52 min |
| Apr 4, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Overton, Pickett and 4 more | 65 min |
| Apr 4, 2:19 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 26 min |
| Apr 4, 2:26 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 2:27 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Williamson, Wilson | 33 min |
| Apr 4, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 4 more | 43 min |
| Apr 4, 2:32 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 28 min |
| Apr 4, 2:44 PM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam, Smith | 46 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 21 hr |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Davidson | 67 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 6 hr |
| Apr 4, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more | 30 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 57 min |
| Apr 4, 3:24 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 36 min |
| Apr 4, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, Van Buren, Warren and 1 more | 48 min |
| Apr 4, 3:37 PM CDT | Tornado Warning | OHX | Fentress | 38 min |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Hickman | 36 hr |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Perry | 36 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.